i hope you are taking a good multivitamin tablet with minerals. Sometimes during the first few days of Atkins your electrolytes get low (particularly potassium) because you are peeing so much out. This will pass, but make sure you are replacing what you are losing.
I don't want to scare you, but I read an article on one occasion about a teenage girl who went on Atkins without medical supervision and her electrolytes got so low that she died. She probably wasn't following the plan correctly, Atkins DOES say to take a mutivitamin and if you start getting leg cramps to take potassium. If you follow the plan carefully and limit your activity until your body switches over to fat burning mode, you should be fine in a few days, but listen to your body. Atkins does lower blood sugar levels, and for some people they may go too low, you may need to increase carbs and go into it a little more slowly if you are not feeling well.
Pay attention to how you feel and adjust accordingly, that is all I'm saying. I love Atkins, and wouldn't advise anyone to go off it, but the beginning stages can be extreme for some people.